# SDR 9JLA2021110234478

- Difficulty date: October 26, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N74HT
- Make and model: Lear 60LEAR
- Aircraft serial: 60324
- Aircraft time: 2,698 hours, 1,847 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Breaker
- Part number: 7277510
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TECH REPORTED THAT DURING TROUBLESHOOTING OF APU SYSTEM IT WAS DISCOVERED THAT AN APU CIRCUIT BREAKER ON THE APU START PANEL WAS FOUND TO BE BROKEN AND WOULD NOT LATCH AND RESET. THE DEFECTIVE CIRCUIT BREAKER WAS REPLACED WITH A NEW BREAKER. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
